A reciprocity map and the two-variable p-adic L-function

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

For primes p ≥ 5, we propose a conjecture that relates the values of cup products in the Galois cohomology of the maximal unramified outside p extension of a cyclotomic field on cyclotomic p-units to the values of p-adic L-functions of cuspidal eigenforms that satisfy mod p congruences with Eisenstein series. Passing up the cyclotomic and Hida towers, we construct an isomorphism of certain spaces that allows us to compare the value of a reciprocity map on a particular norm compatible system of p-units to what is essentially the two-variable p-adic L-function of Mazur and Kitagawa.

Original languageEnglish (US)
Pages (from-to)251-300
Number of pages50
JournalAnnals of Mathematics
Volume173
Issue number1
DOIs
StatePublished - Jan 1 2011

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'A reciprocity map and the two-variable p-adic L-function'. Together they form a unique fingerprint.

  • Cite this